# SDR SWIA202265035

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON LH FLOOR SILL BETWEEN FS 559.00 Â€“ 559.00+80    (C-CHECK RO 3/14/2022)    REPAIRED AFT CABIN LEFTHAND FLOOR SILL BETWEEN FS559.00 TO FS559.00+80 ON LEFTHAND SIDE IAW REO 601R-53-00-526 REV -- DATE 22-MAY-2013 STEPS. 1-7 (SEE CONTINUATION SHEET FOR FURTHER DETAILS)
